Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A $ 3$-dimensional hyperbolic Stefan problem with discontinuous temperature


Author: De Ning Li
Journal: Quart. Appl. Math. 49 (1991), 577-589
MSC: Primary 80A22; Secondary 35R35
DOI: https://doi.org/10.1090/qam/1121688
MathSciNet review: MR1121688
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The hyperbolic heat transfer model is obtained by replacing the classical Fourier's law with the relaxation relation $ \tau {q_t} + q = - k\nabla T$. The conditions are derived for the local existence and uniqueness of classical solutions for a 3-dimensional Stefan problem of hyperbolic heat transfer model where the temperature may sustain a jump across the phase change interface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A22, 35R35

Retrieve articles in all journals with MSC: 80A22, 35R35


Additional Information

DOI: https://doi.org/10.1090/qam/1121688
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society